# SDR UPS06548749

- Difficulty date: December 8, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Failed
- Location: Lt Hyd Elec Pump
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - EICAS DISPLAYED L HYD ELEC PUMP IN CLB, TROUBLESHOT TO LEFT PRESSURE SWITCH PER FIM.  REMOVED AND REPLACED LEFT HYDRAULIC PRESSURE SWITCH IN REFERENCE TO MM 29-11-18-4.  NO LEAK NOTED OK FOR SERVICE.
